# SDR P5CA2023072200050

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORI STAB ACCESS PANEL 344QB O/B SUPPORT RIB LWR CHORD FOUND CRACK( LOWER CHORD CRACK AREA REPAIRED AS PER SRM 55-10-09-2R-12 REPAIR 12 FIG 201 REV 40 DATE 20 JUN 2023 )
